# SDR HNAA2013021900077

- Difficulty date: February 19, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 59,789 hours, 66,913 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION, CREW HEARD A SINGLE POP NOISE, THEN AFTER ROLL OUT, WHEN FLAPS WHERE SELECTED TO 5 DEGREES FROM 15 DEGREES, FLAPS DID NOT MOVE.  BUT WHEN ZERO WAS SELECTED, THE FLAPS RETRACTED FULLY.  MOVING FLAP SELECTOR TO ZERO,  A RESISTANCE WAS FELT.  REPAIRED BROKEN WIRE ON FLAP SELECTOR ARMING SWITCH AT CENTER COUNCIL.  OPS CHECKED GOOD IAW DASH 8 MM 27-52-00 AND WIRING DIAGRAM 27-50-00.
